# SDR 04FDEA00049

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,248 hours, 16,736 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Frame
- Part number: 115AZ
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER INNER FRAME OF THE AFT AVIONICS COMPARTMENT DOOR 115AZ HAS SEVER CORROSION.  REMOVED DOOR IAW M/M 52-41-01-2, REMOVED CORRODED PARTS IAW SRM 51-31-01, NEW CAP ANGLES FABBED ON MAE TRAVLER T4/392156 AND T2/392154.  SPLICE FABBED ON T2/392153, INTERCOSTALS FABBED ON T2/392148 AND T2/392152.  INSTALLED NEW PARTS IAW SRM 51-31-01.  INSTALLED DOOR IAW M/M 52-41-01-2.
